Ikonion Journal of Mathematics
Cover Image
Period Biannually | Founded: 2019 | Publisher Nihat AKGÜNEŞ |

Ikonion Journal of Mathematics (IKJM) is a peer-reviewed (blind) journal and published online. This journal publishes original research and review articles devoted to all fields of Mathematics  written in English. The journal ensures rapid publication  "Online First” and is organized in two volumes in a year. The main purpose of this journal is to cary original research and review articles of high standard in the field of mathematical science. Contribution is open to researchers of all over the world. No submission or processing fees are required.

Ikonion Journal of Mathematics

Period Biannually | Founded: 2019 | Publisher Nihat AKGÜNEŞ |
Cover Image

98

323

Ikonion Journal of Mathematics (IKJM) is a peer-reviewed (blind) journal and published online. This journal publishes original research and review articles devoted to all fields of Mathematics  written in English. The journal ensures rapid publication  "Online First” and is organized in two volumes in a year. The main purpose of this journal is to cary original research and review articles of high standard in the field of mathematical science. Contribution is open to researchers of all over the world. No submission or processing fees are required.

Volume 1 - Issue 1 - Jan 2019
  1. APPROXIMATION BY TWO DIMENSIONAL GADJIEV-IBRAGIMOV TYPE OPERATORS
    Pages 1 - 10
    Nazmiye GÖNÜL BİLGİN, Numan ÖZGÜR
  2. SOME BOUNDS FOR ECCENTRIC VERSION OF HARMONIC INDEX OF GRAPHS
    Pages 11 - 17
    Yaşar NACAROĞLU
  3. ON GEOMETRİC PROPERTIES OF WEIGHTED LEBESGUE SEQUENCE SPACES
    Pages 18 - 25
    Birsen SAĞIR, İrem ALAŞALVAR
  4. DINI-TYPE HELICOIDAL HYPERSURFACE IN 4-SPACE
    Pages 26 - 33
    Erhan GÜLER, Ayçın GÜMÜŞOK KARAALP